Close Menu

Igor Cialenco

Igor Cialenco, Ph.D.

Director of Graduate Studies of the Department of Applied Mathematics
Associate Professor of Applied Mathematics

Phone: 

312.567.3131

Fax: 

312.567.3135

Office: 

Rettaliata Engineering Center, Room 125B

Office Hours: 

Tuesdays and Thursdays 3:30 - 4:30 PM

Education 

Ph.D. in Applied Mathematics, University of Southern California (2007)

Research & Accomplishments 

  • Mathematical Finance: Dynamic performance and dynamic risk measures, Nonlinear market models, Counterparty risk and CCPs, Model Risk
  • Statistics: Statistical Inference for Stochastic PDEs and Stochastic ODEs
  • Probability and Stochastic Processes: Wiener-Hopf factorization for Markov chains, Stochastic PDEs, Stochastic control
  • Functional Analysis: Spectral analysis of nonselfadjoint operator

Publications 

  • Drift Estimation for Discretely Sampled SPDEs (with F. Delgado-Vences and H.-J. Kim). Submitted, 2019. arXiv:1904.10884
  • Fair Capital Risk Allocation (with T. R. Bielecki, M. Pitera, and T. Schmidt). Submitted, 2019. arXiv:1902.10044
  • Wiener-Hopf Factorization for Time-Inhomogeneous Markov Chains (with T. R. Bielecki, Z. Cheng, and R. Gong). Submitted, 2019. arXiv:1902.10850
  • Statistical Analysis of Some Evolution Equations Driven by Space-Only Noise (with H.-J. Kim and S. Lototsky). Forthcoming in Statistical Inference for Stochastic Processes, 2019. DOI: 10.1007/s11203-019-09205-0
  • Bayesian Estimations for Diagonalizable Bilinear SPDEs (with Z. Cheng and R. Gong). Forthcoming in Stochastic Processes and Their Applications, 2019. arXiv:1805.11747
  • Wiener-Hopf Factorization for Time-Inhomogeneous Markov Chains and Its Application (with T. R. Bielecki, R. Gong, and Y. Huang). Forthcoming in Probability and Mathematical Statistics, 2019. arXiv:1801.05553
  • A Note on Parameter Estimation for Discretely Sampled SPDEs (with Y. Huang). Forthcoming in Stochastics and Dynamics, 2019. arXiv:1710.01649
  • Adaptive Robust Control Under Model Uncertainty (with T. R. Bielecki, T. Chen, A. Cousin, and M. Jeanblanc). SIAM Journal on Control and Optimization 57(2), pp. 925-946, 2019. 
  • A Dynamic Model of Central Counterparty Risk (with T. R. Bielecki and S. Feng). International Journal of Theoretical and Applied Finance, 21(8), 1850050, 2018. 
  • Statistical Inference for SPDEs: an Overview. Statistical Inference for Stochastic Processes, 21(2), pp 309-329, 2018.
  • Arbitrage-Free Pricing of Derivatives in Nonlinear Market Models (with T. R. Bielecki and M. Rutkowski). Probability, Uncertainty and Quantitative Risk, 3:2, 2018.
  • Trajectory Fitting Estimators for SPDEs Driven by Additive Noise (with R. Gong and Y. Huang). Statistical Inference for Stochastic Processes, 21(1), pp. 1-19, 2018. 
  • A Unified Approach to Time Consistency of Dynamic Risk Measures and Dynamic Performance Measures in Discrete Time (with T. R. Bielecki and M. Pitera). Mathematics of Operations Research, 43(1), pp. 204-221, 2018.
  • Recursive Construction of Confidence Regions (with T. R. Bielecki and T. Chen). Electronic Journal of Statistics, 11(2), pp. 4674-4700, 2017.
  • A Survey of Time Consistency of Dynamic Risk Measures and Dynamic Performance Measures in Discrete Time: LM-Measure Perspective (with T. R. Bielecki and M. Pitera). Probability, Uncertainty and Quantitative Risk, 2:3, pp.1-52, 2017.
  • Dynamic Assessment Indices (with T. R. Bielecki, S. Drapeau, and M. Karliczek), Stochastics: An International Journal of Probability and Stochastic Processes, 88 (1), pp. 1-44, 2016. 
  • Dynamic Conic Finance via Backward Stochastic Difference Equations (with T. R. Bielecki and T. Chen), SIAM Journal of Financial Mathematics, 6(1), pp. 1068-1122, 2015. 
  • Dynamic Limit Growth Indices in Discrete Time (with T. R. Bielecki and M. Pitera), Stochastic Models, 31(3), pp. 494-523, 2015.
  • Hypothesis Testing for Stochastic PDEs Driven by Additive Noise (with L. Xu), Stochastic Processes and Their Applications, 125(3), pp. 819-866, 2015.
  • No-Arbitrage Pricing for Dividend-Paying Securities in Discrete-Time Markets with Transaction Costs (with T. R. Bielecki and R. Rodriguez), Mathematical Finance, 25(4), pp. 673-701, 2015.

Professional Societies